Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 23, 2011, 6:41 PM EDT for Johnston County, North Carolina. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2011, 6:41 PM EDT (22:41 UTC)
- Expired
- Jul 23, 2011, 7:13 PM EDT
- In force
- 32 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 8 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:56 PM EDT | TSTM WND DMG | 5 Wsw Clayton, NC | MULTIPLE TREES DOWN NEAR CORNWALLIS ROAD AND HIGHWAY 42 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
665
WUUS52 KRAH 232241
SVRRAH
NCC101-232330-
/O.NEW.KRAH.SV.W.0258.110723T2241Z-110723T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
641 PM EDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 730 PM EDT
* AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES WEST OF CLAYTON...OR 13 MILES SOUTH OF
RALEIGH...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 58 MPH ARE
LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLAYTON...
FLOWERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3553 7823 3554 7865 3557 7865 3571 7847
3576 7836 3578 7825
TIME...MOT...LOC 2241Z 265DEG 10KT 3563 7854
$$
232 follow-up statements
094
WWUS52 KRAH 232258
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
658 PM EDT SAT JUL 23 2011
NCC101-232330-
/O.CON.KRAH.SV.W.0258.000000T0000Z-110723T2330Z/
JOHNSTON NC-
658 PM EDT SAT JUL 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN JOHNSTON COUNTY...
AT 654 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM. THIS STORM WAS LOCATED NEAR CLAYTON...OR 13 MILES
NORTHWEST OF SMITHFIELD...MOVING EAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... SELMA...LINWOOD...
FLOWERS AND EMIT.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3553 7823 3554 7865 3557 7865 3571 7847
3576 7836 3578 7825
TIME...MOT...LOC 2257Z 265DEG 10KT 3562 7852
$$
23589
WWUS52 KRAH 232313
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
713 PM EDT SAT JUL 23 2011
NCC101-232323-
/O.CAN.KRAH.SV.W.0258.000000T0000Z-110723T2330Z/
JOHNSTON NC-
713 PM EDT SAT JUL 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JOHNSTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3553 7823 3554 7865 3557 7865 3571 7847
3576 7836 3578 7825
TIME...MOT...LOC 2313Z 265DEG 10KT 3564 7843
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:00 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 23, 3:00 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 300 PM EDT SAT JUL 23 2011 .SYNOPSIS... STRONG HIGH PRESSURE ALOFT WILL REMAIN OVER OUR REGION TODAY THEN DRIFT WEST ON SUNDAY. EXTREMELY DANGEROUS HOT CONDITIONS WILL PERSIST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 255 PM... EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MUCH OF CENTRAL NORTH CAROLINA THROUGH THIS EVENING WITH A HEAT ADVISORY FOR THE NORTHWEST PIEDMONT. WITH MINIMALLY COOLER TEMPERATURES AND MINIMALLY DRIER AIR SUNDAY... NO WARNINGS AT THIS TIME... A HEAT ADVISORY ROCKINGHAM EAST NORTHEAST TO GOLDSBORO. DEWPOINTS IN PARTS OF CENTRAL NORTH CAROLINA DROPPED INTO THE MID 60S FRIDAY. THIS HAS BEEN THE CASE TODAY ONCE AGAIN. VORTICITY CENTER OVER THE VIRGINIA MOUNTAINS TO MOVE EAST SOUTHEAST OVERNIGHT... THUNDERSTORM COVERAGE EARLY TONIGHT WILL WARRANT CHANCE POPS IN SPOTS WITH DECREASING COVERAGE LATE EVENING BUT PERSISTING INTO THE LATE NIGHT. LOW TEMPERATURES MID TO UPPER 70S. A VERY MINOR DROP IN THICKNESS AND 850 MILLIBAR TEMPERATURES FORECAST BY THE MODELS FOR SUNDAY. PRESSURE HEIGHTS FALL SUNDAY AFTERNOON IN RESPONSE TO A BROAD TROUGH MOVING THROUGH NEW ENGLAND AND THE MID ATLANTIC STATES SUNDAY AFTERNOON. FORECAST VERTICAL AIR MASS PROFILES LITTLE CHANGED FROM THAT OF TODAY. WITH THE BEST WINDS AGAIN OVER THE SOUTH AND EAST... THESE AREAS SLIGHTLY PREFERRED FOR AFTERNOON CONVERGENCE AND CONVECTION... BUT CHANCES REMAIN SLIGHT AT THIS TIME. TEMPERATURES PERHAPS TO TAKE ANOTHER DEGREE FALL FROM THE PREVIOUS DAY. DEWPOINTS AGAIN MAY SLIP INTO THE MID 60S IN SPOTS. CURRENT FORECAST WOULD JUSTIFY A HEAT ADVISORY FOR PARTS OF OUR EXTREME SOUTH AND SOUTHEAST. AFTERNOON HIGH TEMPERATURES MID 90S TO NEAR 100. MOSTLY MID 70S FOR LOWER TEMPERATURES. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT... AS OF 255 PM SATURDAY... MON AND MON NIGHT: THE RETROGRESSION OF THE SUB-TROPICAL RIDGE...AND ASSOCIATED HEIGHT FALLS ATTENDING A MID LEVEL TROUGH EXTENDING FROM THE BASE OF AN UPPER LOW FORECAST TO AMPLIFY ACROSS SOUTHERN CANADA...WILL RESULT IN IMPROVED FORCING AND DEEP MOISTURE AND CONSEQUENT INCREASED PROBABILITY/COVERAGE OF SHOWERS AND THUNDERSTORMS THIS PERIOD. PROJECTED LOW LEVEL THICKNESSES IN THE 1435 TO 1445 METER RANGE WOULD SUPPORT HIGH TEMPERATURES STILL IN THE MIDDLE TO UPPER 90S...BUT THE AFOREMENTIONED INCREASING DEEP LAYER MOISTURE AND ASSOCIATED CLOUDS/STORMS INSTEAD FAVOR TEMPS 2-3 DEGREES LOWER ON AVERAGE...GENERALLY IN THE 92 TO 97 DEGREE RANGE. TUE AND TUE NIGHT: THE CONSENSUS OF NWP GUIDANCE INDICATES THE MID LEVEL TROUGH AXIS AND ASSOCIATED MOIST AXIS -- AND THE ATTENDING SURFACE TROUGH/CONVERGENCE AXIS -- WILL DRIFT SOUTHEASTWARD ACROSS THE SANDHILLS...SOUTHERN PIEDMONT...AND CENTRAL-SOUTHERN COASTAL PLAIN TUE AFTERNOON...WHERE SCATTERED CONVECTION WILL BE MOST LIKELY TO DEVELOP. TO THE NORTH...ROUGHLY NORTH OF HWY 64...DEEP LAYER DRYING AND LIGHT NORTHERLY LOW LEVEL FLOW SHOULD RESULT PARTLY TO MOSTLY SUNNY SKIES AND LESS THAN 15 PERCENT CHANCE OF STORMS. THIS SHOULD ALSO BE THE LEAST HOT PORTION OF THE FORECAST...WITH HIGHS GENERALLY IN THE LOWER TO MIDDLE 90S. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 235 PM SATURDAY... MEDIUM RANGE GUIDANCE REMAINS IN GOOD AGREEMENT REGARDING THE RE-ESTABLISHMENT OF THE SUB-TROPICAL RIDGE OVER THE MIDDLE ATLANTIC REGION THIS PERIOD. AS SUCH...TEMPERATURES WILL CLIMB STEADILY FROM THE MIDDLE TO UPPER 90S WED TO UPPER 90S TO AROUND 100 DEGREES FRI-SAT...WITH LIMITED DIURNAL CONVECTIVE COVERAGE OVER CENTRAL NC. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... AS OF 205 PM... SCATTERED SHOWERS AND THUNDERSTORMS MAINLY SOUTH OF HIGHWAY 64 AT THIS TIME WITH OTHER SHOWERS TO ADVECT INTO THE TRIAD AREA FROM THE WEST AND NORTHWEST SHORTLY. VFR CONDITIONS OUTSIDE THESE SHOWERS THROUGH THE TAF PERIOD WITH THE EXCEPTION OF SOME MVFR HAZE OR FOG NEAR SUNRISE WHERE RAINS ARE HEAVIEST THIS AFTERNOON. SHOWERS WILL DECREASE IN COVERAGE AFTER 11 PM WITH A FEW SHOWERS PERSISTING WELL PAST MIDNIGHT. GUSTY WINDS IN EXCESS OF 30 MPH TODAY IN DOWNDRAFTS... WELL AWAY FROM ANY STORMS. SIMILAR CONDITIONS FORECAST FOR SUNDAY AFTERNOON... THEN THUNDERSTORM COVERAGE MORE WIDESPREAD MONDAY AFTERNOON. A CHANCE FOR THUNDERSTORMS MAINLY SOUTHEAST TUESDAY AFTERNOON... THEN SLIGHT MAINLY AFTERNOON RAIN CHANCES INTO THURSDAY. SOME MVFR FOG OR HAZE PRIOR TO SUNRISE EACH MORNING. && .CLIMATE... GSO RDU DATE HIGH/YEAR HIGH MIN/YEAR HIGH/YEAR HIGH MIN/YEAR SAT 23: 99/1952 78/2010 105/1952 76/2010 SUN 24: 96/2010 78/2010 100/2010 79/2010 && .RAH WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NCZ008>011-024>028-040>043-073>078-083>086-088-089. HEAT ADVISORY FROM NOON TO 6 PM EDT SUNDAY FOR NCZ078-084>086- 088-089. HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NCZ007-021>023- 038-039. && SYNOPSIS... NEAR TERM... SHORT TERM...MWS LONG TERM...MWS AVIATION... CLIMATE...RAH
Hazardous weather outlook, Jul 23, 4:01 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 401 PM EDT SAT JUL 23 2011 NCZ008>011-024>028-040>043-073>077-083-242015- GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON- 401 PM EDT SAT JUL 23 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007-021>023-038-039-242015- PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 401 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ078-084>086-088-089-242015- WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 401 PM EDT SAT JUL 23 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jul 23, 5:20 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
520 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 N FOUR OAKS 35.50N 78.42W
07/23/2011 JOHNSTON NC 911 CALL CENTER
HOME DESTROYED BY A TREE... FAMILY DISPLACED
&&
EVENT NUMBER RAH1101058
KRRLocal storm report, Jul 23, 5:31 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM LIGHTNING 2 E BENSON 35.38N 78.51W
07/23/2011 JOHNSTON NC 911 CALL CENTER
PERSON INDIRECTLY STRUCK BY LIGHTNING NEAR TUCKER
LAKE... HE DENIED HOSPITAL TREATMENT AS INJURIES WERE
MINOR
&&
EVENT NUMBER RAH1101059
KRRSpecial weather statement, Jul 23, 5:56 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT SAT JUL 23 2011
NCZ040-041-076-232300-
CHATHAM-LEE-WAKE-
556 PM EDT SAT JUL 23 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS WAKE...LEE AND CHATHAM
COUNTIES THROUGH 700 PM EDT...
AT 556 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MONCURE...OR ABOUT 12 MILES SOUTHEAST OF PITTSBORO...MOVING EAST AT 5
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...NEW HILL.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3554 7877 3554 7878 3558 7892 3550 7899
3551 7911 3568 7914 3574 7879
TIME...MOT...LOC 2156Z 265DEG 6KT 3560 7902
23Local storm report, Jul 23, 6:07 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 2 S BUNN 35.92N 78.25W
07/23/2011 FRANKLIN NC 911 CALL CENTER
ONE TREE FELL ON A POWER LINE NEAR THE 6400 BLOCK OF
HIGHWAY 39 SOUTH
&&
EVENT NUMBER RAH1101060
KRRLocal storm report, Jul 23, 6:14 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
614 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG ROANOKE RAPIDS 36.45N 77.65W
07/23/2011 HALIFAX NC AMATEUR RADIO
ONE TREE DOWN NEAR 8TH AND WILLIAMS STREET IN ROANOKE
RAPIDS
&&
EVENT NUMBER RAH1101061
KRRLocal storm report, Jul 23, 6:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 3 ESE ELM CITY 35.79N 77.82W
07/23/2011 WILSON NC BROADCAST MEDIA
STORAGE BUILDING AND A PORCH LIFTED AND THROWN ACROSS
STREET ON BRIDGERSVILLE ROAD NEAR ELM CITY
&&
EVENT NUMBER RAH1101062
KRRThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:06 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Lee, Montgomery, Moore, Richmond and 1 more | 54 min |
| Jul 23, 2:07 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 83 min |
| Jul 23, 2:16 PM EDT | Special Weather Statement | RAH | Johnston, Wake | 59 min |
| Jul 23, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston | 46 min |
| Jul 23, 2:43 PM EDT | Heat Advisory | RAH | Anson, Chatham, Cumberland, Durham, Edgecombe, Franklin and 19 more | 28 hr |
| Jul 23, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 46 min |
| Jul 23, 3:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 45 min |
| Jul 23, 3:47 PM EDT | Special Weather Statement | RAH | Guilford | 58 min |
| Jul 23, 4:01 PM EDT | Special Weather Statement | RAH | Sampson | 59 min |
| Jul 23, 4:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Wilson | 41 min |
| Jul 23, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wilson | 26 min |
| Jul 23, 5:17 PM EDT | Special Weather Statement | RAH | Sampson | 58 min |
| Jul 23, 5:23 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 15 min |
| Jul 23, 5:56 PM EDT | Special Weather Statement | RAH | Lee | 64 min |
| Jul 23, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Wake | 30 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.